# SDR 2021FA0000263

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Component: Contactor, Eclips
- Component part number: 11881
- Stage of operation: UK
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE START BATTERY CONTACTOR WAS IMPROPERLY INSTALLED ON MULTIPLE AIRCRAFT DURING PRODUCTION.  THIS ALLOWS THE CONTACTOR TO RETAIN MOISTURE AND SHORT OUT ELECTRICAL CIRCUITS.  THIS CAN IN FLIGHT LOSS OF POWER AND HIGH AMPERAGE SHORTING.
